# SDR AALA20100630TUL14

- Difficulty date: June 30, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 58,428 hours, 24,419 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT TIE DOWN TRACK CORRODED.  REPLACED RIGHT AFT TIE DOWN TRACK PER SRM 51-30-01.
